# SDR HEEA0015531

- Difficulty date: August 13, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N403PH
- Make and model: Bell 407
- Aircraft serial: 53177
- Engine: Allsn 250C47B
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Filter
- Part number: 23063144
- Condition: Clogged
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCAVENGE OIL FITLER BYPASS INDICATION.  SCRAPPED OIL FILTER.
